# SDR SWIA202164761

- Difficulty date: November 12, 2021
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR PER AMM   (C CHECK RO 02/25/2022)   REMOVED AND INSTALLED SERVICEABLE BUSHINGS LH AILERON WING AFT SPAR REFERENCE CRJ700 AMM 20-31-00-400-801-A01.
